# SDR FDEA202510041885

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN -Y1456 AND -Y1959 REPAIRED THE CRACKED CROSSBEAM AT MAIN DECK CARGO COMPARTMENT FR64 BETWEEN  -Y1456 AND -Y1959 PER A300-600F SRM53-10-15-201 PARA.14. THIS IS CATEGORY  A  REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
